Universidad Complutense de Madrid
E-Prints Complutense

On polynomials whose fibers are irreducible with no critical points

Impacto

Downloads

Downloads per month over past year

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio (1994) On polynomials whose fibers are irreducible with no critical points. Mathematische Annalen, 299 (1). pp. 477-490. ISSN 0025-5831

Official URL: http://link.springer.com/article/10.1007%2FBF01459795?LI=true#


URLURL Type
http://link.springer.com/Publisher




Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21165
Deposited On:29 Apr 2013 17:35
Last Modified:29 Apr 2013 17:35

Origin of downloads

Repository Staff Only: item control page